MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE PRECLUDE PERICARDIAL MEMBRANE; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

W. L. GORE & ASSOCIATES, INC. GORE PRECLUDE PERICARDIAL MEMBRANE; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number 1PCM102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2016
Type of Reportable Event Serious Injury
Event or Problem Description
This information was received through literature article: unicuspid aortic valve repair with bicuspidization in the paediatric population.Matsushima s, hess a, lammerzahl jr, karliova i, abdul-khaliq h, schafers h-j.Eur j cardiothorac surg 2020; doi:10.1093/ejcts/ezaa285.The articles objective was to review the following: aortic stenosis or regurgitation that requires operations in children often results from unicuspid valve morphology.In all paediatric patients with this anomaly, we have performed unicuspid valve repair by bicuspidization, creating a new commissure via adding patch material.This study reviewed our experience with this procedure.The article reports that patients with a unicuspid aortic valve who underwent bicuspidization at <_18 years of age between 2003 and 2018 were evaluated.Autologous pericardium had initially been used for cusp augmentation.Since 2014, decellularized xenogeneic tissue or expanded polytetrafluoroethylene membrane has been applied.There were 60 consecutive patients with gore¿ preclude¿ pericardial membrane (expanded polytetrafluoroethylene eptfe) used in 4 patients.It was reported that one out of 4 patients (50%) with eptfe membrane required aortic valve reoperation due to an unknown cause (n = 1).Date of implant (b)(6) 2016 and date of reoperation (b)(6) 2016.
 
Additional Manufacturer Narrative
H6: updated investigation findings and conclusion code.

Brand Name
GORE PRECLUDE PERICARDIAL MEMBRANE
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11444264
Report Number3007284313-2021-01279
Device Sequence Number3618198
Product Code DXZ
UDI-Device Identifier00733132601837
UDI-Public00733132601837
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K012098
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2019
Device Model Number1PCM102
Device Catalogue Number1PCM102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age18 YR
Patient Weight63